# SDR ASOA2013092309071

- Difficulty date: September 20, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N872AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7542
- Aircraft time: 27,885 hours, 25,397 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DRAG ANGLE CRACKED.  ORIGINATING FROM RIVET HOLE AND CRACK IN RADIUS , MID-POINT OF ANGLE.   REPAIRED IAW REO 601R-52-11-2184,  REV A.
